# SDR SWAA2014103033519

- Difficulty date: September 24, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 66,876 hours, 55,241 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546557
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE DAMAGED AT BS 887, BETWEEN STRINGER 1 TO 2L.  R & R SHEAR TIE IAW SRM & DWG.
